Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the direct product of Banach spaces


Author: Robert Schatten
Journal: Trans. Amer. Math. Soc. 53 (1943), 195-217
MSC: Primary 46.0X
DOI: https://doi.org/10.1090/S0002-9947-1943-0007568-7
MathSciNet review: 0007568
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [2] D. G. Bourgin, Closure of products of functions, Bull. Amer. Math. Soc. vol. 46 (1940) pp. 807-815. MR 0002676 (2:97d)
  • [3] J. A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 396-414. MR 1501880
  • [4] M. M. Day, Reflexive Banach spaces not isomorphic to uniformly convex spaces, Bull. Amer. Math. Soc. vol. 47 (1941) pp. 313-317. MR 0003446 (2:221b)
  • [5] F. L. Hitchcock, The expression of a tensor or polyadic as a sum of products, Journal of Mathematics and Physics vol. 6 (1937) pp. 164-189.
  • [6] -, Multiple invariants and generalized rank of a $ p$-way matrix or tensor, ibid. vol. 7 (1927) pp. 40-79.
  • [7] D. Milman, On some criteria for the regularity of spaces of type $ ({\text{B}})$. C. R. (Doklady) Acad. Sci. URSS. vol. 20 (1938) pp. 243-246.
  • [8] F. J. Murray, On complementary manifolds and projections in spaces $ {L_p}$ and $ {l_p}$, Trans. Amer. Math. Soc. vol. 41 (1937) pp. 138-152. MR 1501894
  • [9] -, Bilinear transformations in Hilbert spaces, ibid. vol. 45 (1939) pp. 474-507. MR 1501999
  • [10] F. J. Murray and J. von Neumann, On rings of operators, Ann. of Math. (2) vol. 37 (1936) pp. 116-229. MR 1503275
  • [11] J. von Neumann, On infinite direct products, Compositio Math. vol 6 (1938) pp. 1-77. MR 1557013
  • [12] -, On certain topology for rings of operators, Ann. of Math. (2) vol. 37 (1936) pp. 111-115. MR 1503274
  • [13] R. Oldenburger Composition and rank of $ n$-way matrices and multilinear forms, ibid vol. 35 (1934) pp. 622-657.
  • [14] -, Nonsingular multilinear forms and certain $ p$-way matrix factorizations, Trans. Amer. Math. Soc. vol. 39 (1936) pp. 422-455. MR 1501856
  • [15] B. J. Pettis, Proof that every uniformly convex space is reflexive, Duke Math. J. vol. 5 (1939) pp. 249-253. MR 1546121
  • [16] H. Weyl, The theory of groups and quantum-mechanics, translated from German by H. P. Robertson, New York, 1931.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1943-0007568-7
Article copyright: © Copyright 1943 American Mathematical Society

American Mathematical Society